Hello. I have a Nitrolingual spray for Angina. If the ache/pain is not angina ,would the spray make any reduction of the pain?

3weeks ago I was admitted to hospital with pain in my jaw, neck , shoulder, arm and an ache in the chest. I also felt weak and close to fainting.

Following ECG , Echo then Angiogram I have been told by the doctor that it's unlikely it's heart trouble. Since I've been home I've had the jaw pain ,neck and mild ache in elbow and hand and still feeling light headed at times . I tried the spray and after 2 puffs the pain subsided and I was ok.

I just feel so mixed up and confused. I'm wondering if I'm worrying over nothing or if the hospital could be wrong? I feel I don't want to look stupid so won't call the doc even when the pain is there!

8 Replies

oldestnewest
  • Think you should go to your GP who may help put your mind at rest. Not good to worry, stress can do funny things including giving you chest pain/arm aches etc even when there is no heart disease.

    Good luck, hope you can find the cause of it soon,

  • Thank you deep blue, for your answer,

  • Thank you I'll see how it goes and try not to worry.

  • Yes is the simple answer. I have exactly the same type of problem as you which I have had lots of tests and scans for without as yet no results but the spray certainly helps me. I know it is confusing for you but I have had so much serious illness in my life it is just one more mystery.

  • Thank you for you comment, I have decided to keep a diary so that I can write any reactions to drugs and how I feel as I have a lousy memory when I am answering questions from the doctor! It does help in a strange way knowing that I'm not the only confused one.

  • Yes, I too sometimes have pain in my neck, jaw and chest and had a clear angiogram. The consultant said he thought I didn't have angina and then sent me a letter saying that I did. I too am confused and am going back to see him. If the spray helps I guess it's expanding vessels that are contracted. I agree with others that it's good to go back and ask questions. Better for your overall health to get answers. Sometimes I think doctors aren't sure either, so you'll be in good company.

  • Thank you for answering my question.I don't feel quite so alone finding that others are in a similar position . I went to see my GP yesterday and all I got from her was let's wait and see, so now that's what I will have to do. I have decided to keep a diary so that I have a record of what is happening to me.

  • Thanks everyone, I'll try not to panic. My medication has been reduced so I'm just on statins and opinion varies on whether I take the gtn spray as needed. Ihope the mind numbing tiredness goes soon as I must go back to work soon.

You may also like...